| Model Number |
IPN920475 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2025, the catheter came out, but the yellow cuff remained inside the patient.The catheter had been inserted on (b)(6) 2024.A surgical incision was successfully made to remove the cuff.The patient is well and there have been no repercussions on his state of health." associated complaints 9680794-2025-00938.
Additional Manufacturer Narrative
(b)(4).The details of the complaint were reviewed.The customer returned one unit of the catheter for evaluation.Part of the cuff material was missing.The remaining part of the material on the shaft of catheter was still bonded confirming the presence of adhesive.No other damage was noted.The ifu indicates the following- catheter removal: check catheter integrity for tears.Measure catheter when removed; it must be equal to length of catheter when inserted.Inspect for presence of entire cuff.Document the catheter removal procedure including confirmation that entire catheter length (including entire cuff and tip) has been removed per institutional policies and procedures.The additional information indicated that no sterility issues noted with the catheter during insertion.Patient had undergone a course of antibiotics for an infection a few weeks previously to the reported incident.The catheter was colonized by the same bacteria.Per the customer, the patient's comorbid diabetic condition could have led to the development of sepsis.Iv antibiotics were given.It is unknown if there was some operational technique that could have caused the cuff to separate during incision and removal.The patient is well, and no other complication observed.A new procedure was done to insert another catheter.Based on the information, the root cause of the infection and cuff separation is undeterminable.
Event or Problem Description
It was reported that: "on (b)(6) 2025, the catheter came out, but the yellow cuff remained inside the patient.The catheter had been inserted on (b)(6) 2024.A surgical incision was successfully made to remove the cuff.The patient is well and there have been no repercussions on his state of health." associated complaints 9680794-2025-00924 and 9680794-2025-00938.